Translator Disclaimer
December 2001 Representations of Nevanlinna-type Spaces by Weighted Hardy Spaces
Yasuo IIDA
Tokyo J. Math. 24(2): 369-375 (December 2001). DOI: 10.3836/tjm/1255958181

Abstract

In this paper, we shall show some representations of Nevanlinna-type spaces $N^p$, $1\leqq p<\infty$, as unions of weighted $H^q$-spaces, $0<q<\infty$. Moreover, we shall prove that the usual metric topology on $N^p$ is equivalent to an inductive limit topology on $N^p$.

Citation

Download Citation

Yasuo IIDA. "Representations of Nevanlinna-type Spaces by Weighted Hardy Spaces." Tokyo J. Math. 24 (2) 369 - 375, December 2001. https://doi.org/10.3836/tjm/1255958181

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1008.30021
MathSciNet: MR1874977
Digital Object Identifier: 10.3836/tjm/1255958181

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top